Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Feeling Confused
    avatar
    lexismom11 posted:
    I recently spent a good amount of time in the hospital and I got a different diagnosis than what I was expecting. I was diagnosed with bipolar I and Borderline Personality Disorder. I am feelig like I was kicked in the stomach or something because I was not expecting that. I feel a little confused about the diagnosis and I am not sure what to think or where to go from here. This makes me feel a little lost. It also makes me feel a little crazy.
    Reply
     
    avatar
    ladybird81 responded:
    You are not crazy. Im sorry for the way you are feeling.
     
    avatar
    SFGiantsgirl responded:
    I agree your not crazy lot of people suffer with these disorders.
     
    avatar
    SFGiantsgirl replied to SFGiantsgirl's response:
    What meds did they put you on?
     
    avatar
    lexismom11 replied to SFGiantsgirl's response:
    I was put on Resperidol, Citalopram, and Abilify. I also take xanax for anxiety. I hope this combination of medications works out well for me. I am tired of feeling like this. Although I am starting to feel better than I did when I first went into the hospital.
     
    avatar
    lexismom11 replied to lexismom11's response:
    Is it normal to feel like I am "drugged"? I am just wondering because I have not been taking this combination of meds for very long. I am hoping it goes away and I can feel normal again.
     
    avatar
    SFGiantsgirl replied to lexismom11's response:
    I'm also in reperidal and celexa the respridal took about two weeks before I felt better. I was tired all the time then it went away. I too was on Abilify.
     
    avatar
    SFGiantsgirl replied to SFGiantsgirl's response:
    What dose are you on?
     
    avatar
    lexismom11 replied to SFGiantsgirl's response:
    I am glad to hear the tired feeling went away. I am hoping that happens for me as well.

    I am on 40mg of citalopram, 5mg of Abilify, and 1.5mg of Risperidol. I know the last two are relatively low doeses, but I hope that is all I will need. I just feel so tired and I can't wait for this feeling to go away. I have been taking these meds for almost two weeks so hopefully it is very soon.
     
    avatar
    SFGiantsgirl replied to lexismom11's response:
    Thanks. I'm sure it will work out for you give it a month. Let me know how it's woking out for you later.


    Helpful Tips

    safe AD to take with tramadol.
    my doctor just put me on tramadol and i take cymbalta. More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.